MathSciNet Relay Station
MathSciNet bibliographic data
MR1311694 (96c:28014) 28B05 (46G10)
Rodríguez-Piazza, L. Derivability, variation and range of a vector measure. Studia Math. 112 (1995), no. 2, 165–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement